# SDR REXA2022113002611

- Difficulty date: November 26, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690332277
- Condition: Corroded
- Location: Bs 581 S25l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, BS 581 FOUND CORRODED, BETWEEN STRINGERS 25L & 25R.   REPAIRED THE STRINGER IAW REO 690-53-31-707 REV.
